Pickering, Andrew (1997) A note on logarithms in the Painleve test. Inverse Problems, 13 (1). pp. 179-183. ISSN 0266-5611. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
It is well known that for some partial differential equations the Painleve test needs to be extended by allowing the inclusion of a single logarithmic term in the Painleve expansion. In this brief article we show that this is not the most general extension involving logarithms that can be allowed. Examples show that expansions linear in logarithms remain compatible with complete integrability.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||M.A. Ziai|
|Date Deposited:||23 Sep 2009 12:39|
|Last Modified:||28 Apr 2014 13:23|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/18239 (The current URI for this page, for reference purposes)|